J. Meteor. Res.
  Home    About JMR    Author Guide    Editorial Board    Reviewer List    Subscribe    Volunteers    ACTA
J. Meteor. Res.  2018, Vol. 32 Issue (4): 598-611    DOI: 10.1007/s13351-018-7163-1
Current Issue | Archive | Adv Search |
Statistics of the Z-R Relationship for Strong Convective Weather over the Yangtze-Huaihe River Basin and Its Application to Radar Reflectivity Data Assimilation for a Heavy Rain Event
Xue FANG1, Aimei SHAO1, Xinjian YUE1, and Weicheng LIU2
1. Key Laboratory for Semi-Arid Climate Change of the Ministry of Education, College of Atmospheric Sciences, Lanzhou University, Lanzhou 730000;
2. Lanzhou Central Meteorological Observatory, Lanzhou 730020
Copyright © Journal of Meteorological Research
Tel:86-10-68407634, 86-10-58993104    Zip/Postal Code: 100081    E-mail: cmsams@cms1924.org
Supported by: Beijing Magtech